Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

On Indecomposable Polyhedra

F. Bagemihl
The American Mathematical Monthly
Vol. 55, No. 7 (Aug. - Sep., 1948), pp. 411-413
DOI: 10.2307/2306130
Stable URL: http://www.jstor.org/stable/2306130
Page Count: 3

You can always find the topics here!

Topics: Vertices, Polyhedrons, Interior points, Triangles, Tetrahedrons, Polygons
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Indecomposable Polyhedra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
411
    411
  • Thumbnail: Page 
412
    412
  • Thumbnail: Page 
413
    413